# SDR ASAA2022090139780

- Difficulty date: September 1, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 30,353 hours, 9,666 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: 2123M63P03
- Part serial: B23216
- Condition: None
- Location: #1 Engine
- Part time: 19,723 hours, 12,430 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA TC 78273000 ENGINE NUMBER ONE SHOWS SHORT TERM FAULT. 73-11271 ALT INPUT VOLTAGE TO EEC OUT OF RANGE. GROUNDED - YES. PERFORMED B737-900 FIM 73-27 TASK 804. DURING RESISTANCE CHECK ON STEP F(3) TABLE 207, RECEPTACLE CH A PINS 2 THROUGH 6 SHORTING TO CONNECTOR SHELL. REMOVED AND REPLACED #1 EEC STATOR-ALTERNATOR REF B737-900 AMM 73-21-08/401.
